hey im 26 years and i have pco,my doctor put me on postoval for 3 months to regulate my period.i need to know if its ok to take postoval while ttc and will i still be ovulating while on this meds.and also i have bad pains on my lower left abdominal and my doctor says its nothing but they worry me too much.please help me,thanx.
Postoval contains estrogen and progesterone and is used to regulate cycles or for perimenopausal symptoms such as hot flushes. If you DO conceive, you should stop it immediately, although it is unlikely to cause birth defects. It will regulate your cycles, but it won't help you get pregnant. If you were my patient, I would switch you to something like Clomid or Femara. These medications will help you to ovulate and help you to conceive.
Pain in the left can be due to gastrointestinal problems, such as irritable bowel syndrome. It could also be caused by something like endometriosis or an ovarian cyst.
If you were my patient, I would do an ultrasound to check the ovaries, and possibly also a laparoscopy to rule out endometriosis and/or scar tissue around the fallopian tubes.
I hope this helps!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.